Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Boundary uniqueness theorems in $ {\bf C}\sp n$


Authors: Joseph A. Cima and Emil J. Straube
Journal: Trans. Amer. Math. Soc. 294 (1986), 333-339
MSC: Primary 32A40; Secondary 32F25
DOI: https://doi.org/10.1090/S0002-9947-1986-0819951-6
MathSciNet review: 819951
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ n$-dimensional manifolds $ {\Gamma _k},\,k = 1,2, \ldots $, be given in a smoothly bounded domain $ \Omega \subset {{\mathbf{C}}^n}$. Assume that the $ {\Gamma _k}$ "converge" to an $ n$-dimensional, totally real manifold $ \Gamma \subseteq \partial \Omega $ and that a function $ f$ analytic in $ \Omega $ has the property that its traces $ {f_k}$ on $ {\Gamma _k}$ have distributional limit zero as $ k \to \infty $ (or assume that $ {f_k} \to 0$ pointwise). Then under the assumption that $ f$ is polynomially bounded near $ P \in \Gamma $ by $ {(\operatorname{dist} (z,\partial \Omega ))^{ - 1}}$ we conclude that $ f$ is identically zero.


References [Enhancements On Off] (What's this?)

  • [1] J. Cima and S. Krantz, The Lindelöf principle and normal functions of several complex variables, Duke Math. J. 50 (1983), 303-328. MR 700143 (85b:32007)
  • [2] D. Gaier, Vorlesungen über Approximation im Komplexen, Birkhäuser, Basel-Boston-Stuttgart, 1980. MR 604011 (82i:30055)
  • [3] E. Kegejan, Boundary behavior of unbounded analytic functions defined in a disc, Akad. Nauk Armjan. SSR Dokl. 42 (1966), 65-72. (Russian) MR 0214774 (35:5623)
  • [4] S. Krantz, Function theory of several complex variables, Wiley, New York, 1982. MR 635928 (84c:32001)
  • [5] A. Martineau, Distributions et valeurs au bord des fonctions holomorphes, Theory of Distributions, Proc. Internat. Summer Inst. (Lisbon, 1964), Inst. Gulbenkian de Ciencia, Lisbon, 1964. MR 0219754 (36:2833)
  • [6] R. Nevanlinna, Analytic functions, Grundlehren Math. Wiss., vol. 162, Springer, New York and Berlin, 1970. MR 0279280 (43:5003)
  • [7] A. Nagel and W. Rudin, Local boundary behavior of bounded holomorphic functions, Canad. J. Math. 30 (1978), 583-592. MR 0486595 (58:6315)
  • [8] S. Pinčuk, Bogoljubov's theorem on the edge of the wedge for generic manifolds, Math USSR-Sb. 23 (1974), 441-455.
  • [9] -, A boundary uniqueness theorem for holomorphic functions of several complex variables, Math Notes 15 (1974), 116-120. MR 0350065 (50:2558)
  • [10] W. Rudin, Function theory in the unit ball of $ {{\mathbf{C}}^n}$, Grundelehren Math. Wiss., vol. 241, Springer, New York and Berlin, 1980. MR 601594 (82i:32002)
  • [11] A. Sadullaev, A boundary uniqueness theorem in $ {{\mathbf{C}}^n}$, Math USSR-Sb. 30 (1976), 501-514.
  • [12] E. Stein, Boundary behavior of holomorphic functions of several complex variables, Math. Notes, Princeton Univ. Press, Princeton, N. J., 1972. MR 0473215 (57:12890)
  • [13] E. Straube, Harmonic and analytic functions admitting a distribution boundary value, Ann. Scuola Norm. Sup. Pisa (to appear). MR 808424 (87c:31006)
  • [14] -, $ CR$-distributions and analytic continuation at generating edges, Math. Z. 189 (1985), 131-142. MR 776539 (86g:32019)
  • [15] F. Trèves, Topological vector spaces, distributions and kernels, Academic Press, New York, 1967. MR 0225131 (37:726)
  • [16] M. Hakim and N. Sibony, Fonctions holomorphes bornées et limites tangentielles, Duke Math. J. 50 (1983), 133-141. MR 700133 (84m:32011)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A40, 32F25

Retrieve articles in all journals with MSC: 32A40, 32F25


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1986-0819951-6
Article copyright: © Copyright 1986 American Mathematical Society

American Mathematical Society